You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1974-1975/14/4
Some remarks on the extension of a finite set of stochastic automata
Download
PDF
- Some remarks on the extension of a finite set of stochastic automata
Article
Original scientific text
Title
ENG
POL
Some remarks on the extension of a finite set of stochastic automata
Uwagi o rozszerzaniu skończonego zbioru maszyn stochastycznych
Authors
S. Janicki
1
,
D. Szynal
1
Affiliations
Lublin
Applicationes Mathematicae
1974-1975/14/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
549-564
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics